The Annals of Probability

The number of open paths in oriented percolation

Olivier Garet, Jean-Baptiste Gouéré, and Régine Marchand

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the number $N_{n}$ of open paths of length $n$ in supercritical oriented percolation on $\mathbb{Z}^{d}\times\mathbb{N}$, with $d\ge1$, and we prove the existence of the connective constant for the supercritical oriented percolation cluster: on the percolation event $\{\inf N_{n}>0\}$, $N_{n}^{1/n}$ almost surely converges to a positive deterministic constant.

The proof relies on the introduction of adapted sequences of regenerating times, on subadditive arguments and on the properties of the coupled zone in supercritical oriented percolation. This global convergence result can be deepened to give directional limits and can be extended to more general random linear recursion equations known as linear stochastic evolutions.

Article information

Source
Ann. Probab., Volume 45, Number 6A (2017), 4071-4100.

Dates
Received: November 2015
Revised: September 2016
First available in Project Euclid: 27 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.aop/1511773672

Digital Object Identifier
doi:10.1214/16-AOP1158

Mathematical Reviews number (MathSciNet)
MR3729623

Zentralblatt MATH identifier
06838115

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82B43: Percolation [See also 60K35]

Keywords
Subadditive ergodic theorem oriented percolation

Citation

Garet, Olivier; Gouéré, Jean-Baptiste; Marchand, Régine. The number of open paths in oriented percolation. Ann. Probab. 45 (2017), no. 6A, 4071--4100. doi:10.1214/16-AOP1158. https://projecteuclid.org/euclid.aop/1511773672


Export citation

References

  • [1] Comets, F., Fukushima, R., Nakajima, S. and Yoshida, N. (2015). Limiting results for the free energy of directed polymers in random environment with unbounded jumps. J. Stat. Phys. 161 577–597.
  • [2] Comets, F., Popov, S. and Vachkovskaia, M. (2008). The number of open paths in an oriented $\rho$-percolation model. J. Stat. Phys. 131 357–379.
  • [3] Comets, F., Shiga, T. and Yoshida, N. (2004). Probabilistic analysis of directed polymers in a random environment: A review. In Stochastic Analysis on Large Scale Interacting Systems. Adv. Stud. Pure Math. 39 115–142. Math. Soc. Japan, Tokyo.
  • [4] Darling, R. W. R. (1991). The Lyapunov exponent for products of infinite-dimensional random matrices. In Lyapunov Exponents (Oberwolfach, 1990). Lecture Notes in Math. 1486 206–215. Springer, Berlin.
  • [5] Durrett, R. (1991). The contact process, 1974–1989. In Mathematics of Random Media (Blacksburg, VA, 1989). Lectures in Applied Mathematics 27 1–18. Amer. Math. Soc., Providence, RI.
  • [6] Fukushima, R. and Yoshida, N. (2012). On exponential growth for a certain class of linear systems. ALEA Lat. Am. J. Probab. Math. Stat. 9 323–336.
  • [7] Garet, O. and Marchand, R. (2012). Asymptotic shape for the contact process in random environment. Ann. Appl. Probab. 22 1362–1410.
  • [8] Garet, O. and Marchand, R. (2014). Large deviations for the contact process in random environment. Ann. Probab. 42 1438–1479.
  • [9] Kesten, H. and Sidoravicius, V. (2010). A problem in last-passage percolation. Braz. J. Probab. Stat. 24 300–320.
  • [10] Lacoin, H. (2012). Existence of an intermediate phase for oriented percolation. Electron. J. Probab. 17 no. 41, 17.
  • [11] Lacoin, H. (2014). Non-coincidence of quenched and annealed connective constants on the supercritical planar percolation cluster. Probab. Theory Related Fields 159 777–808.
  • [12] Yoshida, N. (2008). Phase transitions for the growth rate of linear stochastic evolutions. J. Stat. Phys. 133 1033–1058.